# SDR MWEA010307

- Difficulty date: March 13, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- Aircraft time: 50,085 hours, 37,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 5917579135
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE IN LEFT LAV AREA AT APB AND VENTRAL DOOR JAMB 10 INCHES UP FROM CUSP LINE WAS CRACKED.  REMOVED ANGLE, FABRICATED NEW ANGLE LOCATED, DRILLED AND INSTALLED.
